Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A topological resolution theorem


Authors: Selman Akbulut and Larry Taylor
Journal: Bull. Amer. Math. Soc. 2 (1980), 174-176
MSC (1970): Primary 57C25, 55E15; Secondary 55F40
DOI: https://doi.org/10.1090/S0273-0979-1980-14709-6
MathSciNet review: 551757
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AK] S. Akbulut and H. C. King, Real algebraic structures on topological spaces, Bulletin Amer. Math. Soc. (N. S.) 2 (1980), MR 551756
  • [AT] S. Akbulut and L. Taylor, A topological resolution theorem, Bulletin Amer. Math. Soc. (N. S.) 2 (1980), MR 551757
  • [H] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann of Math. 79 (1964), 109-326. MR 199184
  • [L] N. Levitt, Exotic singular structures on spheres, Trans. Amer. Math. Soc. 205 (1975), 371-383. MR 377909
  • [W] C. T. C. Wall, Classification problems in differential topology― IV, thickenings. Topology 5 (1966), 73-94.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C25, 55E15, 55F40

Retrieve articles in all journals with MSC (1970): 57C25, 55E15, 55F40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14709-6

American Mathematical Society